On the fractional parts of x/n and related sequences. III
Annales de l'Institut Fourier, Tome 27 (1977) no. 2, p. 31-36
@article{AIF_1977__27_2_31_0,
     author = {Saffari, Bahman and Vaughan, R. C.},
     title = {On the fractional parts of $x/n$ and related sequences. III},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {27},
     number = {2},
     year = {1977},
     pages = {31-36},
     doi = {10.5802/aif.3002},
     zbl = {0379.10023},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1977__27_2_31_0}
}
Saffari, Bahman; Vaughan, R. C. On the fractional parts of $x/n$ and related sequences. III. Annales de l'Institut Fourier, Tome 27 (1977) no. 2, pp. 31-36. doi : 10.5802/aif.3002. http://www.numdam.org/item/AIF_1977__27_2_31_0/

[1] L . Kuipers and H . Niederreiter, Uniform distribution of sequences, Wiley , New York , 1974. | MR 419394 | Zbl 0281.10001

[2] B. Saffari and R.-C. Vaughan, On the fractional parts of x/n and related sequences. I, Annales de l'Institut Fourier, 26,4 (1976), 115-131. | Numdam | MR 444598 | Zbl 0343.10019

[3] B. Saffari and R.-C. Vaughan, On the fractional parts of x/n and related sequences. II, Annales de l'Institut Fourier, 27,2 (1977), 1-30. | Numdam | MR 480388 | Zbl 0379.10023

[4] E . C. Titchmarsh, Theory of the Riemann zeta function, Clarendon Press, Oxford, 1967. | MR 882550 | Zbl 0042.07901